Steroid burst taper

I had a severe allergic reaction two weeks ago to an unknown substance, and they gave me prednisone thru IV at the ER. Then they sent me home with a 15 day taper of tablets...60mg for 5 days, 40mg for 5 days, and finally 20 mg for 5 days. They did not tell me ANYTHING about this drug, and had I known the awful way it would make me feel, I would have refused it. Throughout the time I was taking the pills, I had terrible anxiety (which, I usually have anxiety, but nothing as intense as this), crying spells, heart palpitations, trouble breathing, you name it! I spoke to my doc and some pharmacists who told me that these were all side effects of the prednisone and should subside once the drug is out of my system. Well, I took my last 20mg Friday morning (Aug 1), and have not felt much better since then. Sat and Sunday I just felt like I had the flu or something...I just wanted to sleep and I felt kind of nauseated and headachey. Luckily, though, the heart palpitations let up, so that was nice. Today, however, my anxiety is just out the roof! I don't feel tired like I did, but instead I feel almost too revved up---like my adrenal glands are overcompensating or something.

I was put on prednisone for mono 9 days ago with the dose of 10mg tablets. I was also put on clindamycin for 10 days. The directions for the prednisone said take 4 pills a day for 4 days, 2 pills a day for 4 days, 1 pill a day for 4 days and finally 1/2 pill a day for 4 days. The problem is I’m always anxious, have tight muscles especially on my left side, get flushed red like I’m hot but running no fever, my heart rate picks up for time to time, and cannot sleep but want to. Is this the prednisone and if so can I stop using it now cause I’m wearing out not sleeping?

Steroid burst taper

steroid burst taper

Media:

steroid burst taper

http://buy-steroids.org